Results 1 to 14 of 14
Like Tree1Likes
  • 1 Post By Buster Brown

Thread: Gyno signs..what to do

  1. #1
    Manu88 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    50

    Gyno signs..what to do

    Hi guys

    Basically I still need your help please with my problem.

    so that s the cycle am running ( I am on week 5 of 12):

    Test E 500mg a week
    Adex 0.25 EOD
    HCG 500IU a week

    last week I noted that my nipples were too puffy so I started taking Nolva 20 mg ED and I increased adex at 0.5 mg EOD and also I stopped HCG. So after a week the situation is a little better but is not resolved. On the right side is much better than it was but I cannot say the same for the left side. Nipple still puffy seem swollen but I am not having any other symptoms. Am not sure if am doing right.

    So now should I make any changes?
    What do u guys suggest to do at this point?

    Thanks I will appreciate your help

  2. #2
    RigPig's Avatar
    RigPig is offline Knowledgeable Member
    Join Date
    May 2014
    Location
    Canada
    Posts
    1,116
    http://forums.steroid.com/anabolic-s...-reversal.html

    ...."Tamoxifen (Nolva): Dose at 40 mg every day for 1 week. After that, drop dose to 20 mg and use that every day until gynecomastia is reversed"

  3. #3
    Buster Brown's Avatar
    Buster Brown is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    Proud Bostonian
    Posts
    4,722
    Do you feel a lump ? If so then a nov protocol will take care of that . If they are just sensitive then adjusting your AI may be all you need to do. Without bw it's a guess sorta. If I feel a lot if nip sensitivity I may go from .25 eod to .50 e3d. A little goes a long way......hopefully your AI is dosed correctly.
    RigPig likes this.

  4. #4
    Manu88 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    50
    Quote Originally Posted by Buster Brown View Post
    Do you feel a lump ? If so then a nov protocol will take care of that . If they are just sensitive then adjusting your AI may be all you need to do. Without bw it's a guess sorta. If I feel a lot if nip sensitivity I may go from .25 eod to .50 e3d. A little goes a long way......hopefully your AI is dosed correctly.
    No I don't feel any lump. They are puffy and they have not ever been like that . Anyway I have been running adex at .50 eod since I noted that.

  5. #5
    Player1 is offline Junior Member
    Join Date
    Apr 2015
    Posts
    76
    Go with his suggestion of upping the nolva, I wouldn't mess with the dex too much.

  6. #6
    Buster Brown's Avatar
    Buster Brown is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    Proud Bostonian
    Posts
    4,722
    Is your AI pharm grade?

  7. #7
    Buster Brown's Avatar
    Buster Brown is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    Proud Bostonian
    Posts
    4,722
    Quote Originally Posted by Manu88
    No I don't feel any lump. They are puffy and they have not ever been like that . Anyway I have been running adex at .50 eod since I noted that.
    Is your AI pharm grade?

  8. #8
    600@50's Avatar
    600@50 is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    With the 100 lb plates.
    Posts
    1,913
    Is your adex tablets or liquid? Liquid adex is easier to dose than cutting the tablets into 4 tiny pieces. If you can get some replacement adex that would be great. Time to get some BW and adjust accordingly. You may just be sensitive to E2 and need a higher dosage of AI.

  9. #9
    against_grain is offline Junior Member
    Join Date
    Mar 2013
    Posts
    95
    have you considered your AI may be fake?

  10. #10
    Manu88 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    50
    Quote Originally Posted by Buster Brown View Post
    Is your AI pharm grade?
    no mate is not pharma, but I have got good reviews about that labs.

  11. #11
    Manu88 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    50
    Quote Originally Posted by against_grain View Post
    have you considered your AI may be fake?
    obviously I cannot say am 100% sure but I have got good reviews about that labs most ppl have been used their stuff and apparently they have done their job well. The test am running is the same labs and I m sure is a good gear, so why they should flop with their adex?

  12. #12
    Duo
    Duo is offline Associate Member
    Join Date
    Sep 2014
    Location
    NW UK
    Posts
    155
    ...."Tamoxifen (Nolva): Dose at 40 mg every day for 1 week. After that, drop dose to 20 mg and use that every day until gynecomastia is reversed"[/QUOTE]

    x2

  13. #13
    MR-FQ320's Avatar
    MR-FQ320 is offline This means war!
    Join Date
    Apr 2010
    Location
    Gods own country
    Posts
    3,007
    Split your nolva dosage up into two 12 hours apart

  14. #14
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    Stop playing with your nipples and they wont be sensitive. lol

    There is some truth to that, a lot of people feel them a couple times a day to see if they are sensitive where before cycle they NEVER touch them so it's just partially due to stimulation and being a new feeling. Also a little sensitivity is perfectly normal in most cases.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •